Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

On thyronorm, want to delay periods, advised primolut-n. Safe to take both medicines together?

Hi Doctor. I have been on Thyronorm 25 since abt a month and my TSH is now 3.52. I have one query that as I need to go for a yatra next week [abt the time i am expecting my menses] , my gynaec has asked me to take primolut n [ twice daily] for abt 9 days[to delay menses]. I just wanted to know that this is safe and thryronorm 25 and primolut n together would not have bad effects on my periods in future.
Asked On : Thu, 20 Dec 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Sep 2012
Hello, welcome to HCM, I am Dr. Das.

You can take the drug without any fear.

It has no interaction with thyronorm.

Answered: Fri, 21 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor